Anaphylaxis

18th January 2012 by Louise Hudman

There is really little difference for us in this guideline. Tryptase levels should be taken in AE immediately and between 1 and 4 hours. Raised levels suggest anaphylaxis.

They should be referred to an allergy service, with an adrenaline injector whilst they wait to be seen.

Read for free

Sign up to access everything.

Three-month free trial

Login

Already a member? Login to view this content.

Login

"Going from being a trainee to being a GP can be a really difficult transition. Taking on the administration associated with things like locum work can make that even more difficult.

Ali from LocumDeck showed me how to use their tool to simplify and automate the invoicing and locum form process to save me time and energy. With the free one-year membership for new GPs this was a real no-brainer that meant I could spend more time on the things that really matter, and less time filling in paperwork.

I can't thank Ali enough for her help and the time she has saved me."

Dr Jeeves Wijesuriya, London

See the full list of features within our NASGP membership plans

Membership